# SDR YENA2024041100505

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 9,840 hours, 1,444 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#007, JFK-LHR. (ETOPS) 'ECAM MAINT MSG SMOKE ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 2) FAULT(S) INDICATED BY SMOKE ); PERFORMED T/S PER AMM 26-17-00-810-825-00 NO FAULTS FOUND THIS CLEARS MEL 26-00-03 MX-4  UPDATED AND PLACARD REMOVED .
